RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1980, Volume 44, Issue 3, Pages 533–570 (Mi izv1738)  

Fourier ultrahyperfunctions

V. V. Zharinov


Abstract: This article is devoted to a systematic study of one class of analytic functionals, called the Fourier ultrahyperfunctions. Distributive lattices of subspaces of Fourier ultrahyperfunctions are determined, and the Fourier and Laplace transforms as well as multipliers and convolutors are described. For a suitable class of analytic functions the concept of the boundary value is introduced, and a theorem of the type of Bogolyubov's "edge-of-the-wedge" theorem is established.
Bibliography: 21 titles.

Full text: PDF file (3267 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1981, 16:3, 479–511

Bibliographic databases:

Document Type: Article
UDC: 517.5
MSC: Primary 46F15, 46F12; Secondary 81E05
Received: 20.09.1979

Citation: V. V. Zharinov, “Fourier ultrahyperfunctions”, Izv. Akad. Nauk SSSR Ser. Mat., 44:3 (1980), 533–570; Math. USSR-Izv., 16:3 (1981), 479–511

Citation in format AMSBIB
\Bibitem{Zha80}
\by V.~V.~Zharinov
\paper Fourier ultrahyperfunctions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1980
\vol 44
\issue 3
\pages 533--570
\mathnet{http://mi.mathnet.ru/izv1738}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=582159}
\zmath{https://zbmath.org/?q=an:0444.46034|0463.46035}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981IzMat..16..479Z}
\transl
\jour Math. USSR-Izv.
\yr 1981
\vol 16
\issue 3
\pages 479--511
\crossref{https://doi.org/10.1070/IM1981v016n03ABEH001319}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MK41200003}


Linking options:
  • http://mi.mathnet.ru/eng/izv1738
  • http://mi.mathnet.ru/eng/izv/v44/i3/p533

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:229
    Full text:85
    References:37
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019